# SDR AALA202112136766

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 53,898 hours, 34,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHTS INOPERATIVE AT SEAT 22L AND 23L. REPAIRED BROKEN WIRE AT WALL DISCONNECT IAW AMM 33-51-00, OPS CHECK GOOD.
